# SDR CA190514015

- Difficulty date: May 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Aircraft time: 40,929 hours
- Engine: Ge CF348C5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 310-319
- Part time: 41,979 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE LEVEL TWO CORROSION WAS OBSERVED BELOW THE PASSENGER DOOR SILL AT STRINGER 21P BETWEEN STATION X310 - X319.  MAINTENANCE CARRIED OUT REPAIR/REPLACEMENT OF THE AFFECTED PARTS, BACK-UP SILL FRAME, & INTERCOSTAL.
